# SDR JJBA20130923012

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N368
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 31,710 hours, 43,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY ROW 1 AND EMERGENCY EXIT LIGHT INOPERATIVE.  LIGHTS OPS CHECKED GOOD.
